American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information   
View Article: PDF

[2] John M. Lee and Thomas H. Parker. The Yamabe problem. Bull. Amer. Math. Soc. 17 (1987) 37-91. MR 888880.
Abstract, references, and article information   
View Article: PDF

[3] R. S. Kulkarni. Conformal geometry in higher dimensions. I. Bull. Amer. Math. Soc. 81 (1975) 736-738. MR 0417980.
Abstract, references, and article information   
View Article: PDF

[4] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[5] Melvyn S. Berger. On Hermitian structures of prescribed nonpositive Hermitian scalar curvature. Bull. Amer. Math. Soc. 78 (1972) 734-736. MR 0301680.
Abstract, references, and article information   
View Article: PDF

[6] Jerry L. Kazdan and F. W. Warner. Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry. Bull. Amer. Math. Soc. 77 (1971) 819-823. MR 0282314.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1